# SDR SWAA2012050803804

- Difficulty date: April 20, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573783
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED ON LEADING EDGE AT STA 114.5.  REMOVED AND REPLACED RIB IAW SRM AND DWG.
